# SDR SWAA2025110430668

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 38,952 hours, 18,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H INTERIOR OVER WING EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
